On some fundamental questions of mathematical statistics

František Fabian; Jaroslav Hájek

Časopis pro pěstování matematiky (1955)

  • Volume: 080, Issue: 4, page 387-399
  • ISSN: 0528-2195

How to cite


Fabian, František, and Hájek, Jaroslav. "K některým základním otázkám matematické statistiky." Časopis pro pěstování matematiky 080.4 (1955): 387-399. <http://eudml.org/doc/19055>.

author = {Fabian, František, Hájek, Jaroslav},
journal = {Časopis pro pěstování matematiky},
keywords = {Statistics},
language = {cze},
number = {4},
pages = {387-399},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {K některým základním otázkám matematické statistiky},
url = {http://eudml.org/doc/19055},
volume = {080},
year = {1955},

AU - Fabian, František
AU - Hájek, Jaroslav
TI - K některým základním otázkám matematické statistiky
JO - Časopis pro pěstování matematiky
PY - 1955
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 080
IS - 4
SP - 387
EP - 399
LA - cze
KW - Statistics
UR - http://eudml.org/doc/19055
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.